MAUDE Adverse Event Report: VYAIRE MEDICAL OY VITAL SIGNS BREATHING CIRCUITS, EXPANDABLE, ADULT, DISPOSABLE, 1.8 M/72 IN; CIRCUIT, BREATHIG (W CONNECTOR, ADAPTER, Y PIECE)

VYAIRE MEDICAL OY VITAL SIGNS BREATHING CIRCUITS, EXPANDABLE, ADULT, DISPOSABLE, 1.8 M/72 IN; CIRCUIT, BREATHIG (W CONNECTOR, ADAPTER, Y PIECE)
Model Number M1090619
Medical Device Problem Codes Leak/Splash (1354); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).H3: 81 other ¿ at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
 
Event or Problem Description
It was reported to vyaire medical that the circuit e(a) 1.8m 1.5m-ext 2l bag gse have leaks.Furthermore, there is no information regarding patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if addition information becomes available.Issue was confirmed based on the picture provided by the customer.Based on the picture it is clear that the tube has been damaged.It is however not possible to determine at which point this damage has occurred.It is also not possible to determine if the damage goes through the product causing the leak, but this is possible.Production process includes leak test that would catch a leaking product.Thereby it is very unlikely that the damage would have been caused during production.The most likely cause of the damage is rough handling of the product package, or rough handling of the product by the user.

Brand Name
VITAL SIGNS BREATHING CIRCUITS, EXPANDABLE, ADULT, DISPOSABLE, 1.8 M/72 IN
Common Device Name
CIRCUIT, BREATHIG (W CONNECTOR, ADAPTER, Y PIECE)
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2
etela-suomen laani
helsinki uusimaa, fl FIN-0 0510
FI  FIN-00510
Manufacturer (Section G)
VINCENT MEDICAL (DONGGUAN) MANUFACTURING LTD
45-46 shabu industrial zone
qiao long district, tangxia
dongguan, china
CH  
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18727890
Report Number3010838917-2024-00105
Device Sequence Number6934031
Product Code CAI
UDI-Device Identifier10190752136694
UDI-Public(01)10190752136694(10)230804
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1090619
Device Catalogue NumberM1090619
Device Lot Number230804
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2024
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown